Compact well-bounded operators
Qingping, C. and Doust, I. (2001) Compact well-bounded operators. Glasgow Mathematical Journal, 43 (03). pp. 467-475.
*Subscription may be required
Every compact well-bounded operator has a representation as a linear combination of disjoint projections reminiscent of the representation of compact self-adjoint operators. In this note we show that the converse of this result holds, thus characterizing compact well-bounded operators. We also apply this result to study compact well-bounded operators on some special classes of Banach spaces such as hereditarily indecomposable spaces and certain spaces constructed by G. Pisier.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Publisher:||Cambridge University Press|
|Copyright:||© 2001 Glasgow Mathematical Journal Trust.|
|Item Control Page|
Downloads per month over past year